# SDR SWAA2025093018896

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 65,165 hours, 39,138 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 5 MINUTES AFTER TAKE OFF. WE OBSERVED #1 EGT GAGE SOLID AMBER. WITH APPROXIMATELY 915 INDICATED. WE REDUCED THRUST ON THAT ENGINE; AND INDICATIONS RETURNED TO NORMAL. EXCEEDANCE LASTED APPROX 10 SECONDS.<[01] T/S WITH FIM 71-06-804; EEC NO FAULTS; PNEU LEAK CHECK GOOD MM 71-00-00-700-809-F00. 65% AND 75% POWER ASSURANCE GOOD IAW MM 71-00-00; BOROSCOPE GOOD REF 772-00-10.   FOUND EGT SYSTEM DISCREPANCIES SEE TTG8Q015E055; TTG8Q015E02Y; TTG8Q015DYHC.   ACFT OK FOR SERVICE
